# SDR UPS97822898

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT INBD HORIZONTAL L/E INBD SECTION DOUBLER CRACKED.  REMOVED FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-21 AND 55-3-1.
